# SDR ASAA2015021410637

- Difficulty date: February 14, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 8,834 hours, 2,839 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RIGHT FMC FAILED, VTK FOLLOWED BY MAP DATA LOSS ON F/O PFD.  FMC RESET ITSELF WITHOUT PILOT INTERVENTION.  ACFT GROUNDED.  BOTH FMC TESTED IAW MM 34-61-00 AND BOTH OPS CK GOOD.  NO HISTORY 30 DAYS.
